Alert archive / Colorado / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 133, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 5, 2019, 3:31 PM MDT for Las Animas County, Colorado. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2019, 3:31 PM MDT (21:31 UTC)
- Expired
- Jul 5, 2019, 4:15 PM MDT
- In force
- 44 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 140 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.5 hours before the alert went out and 297 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 736 J/kg
- Mixed-layer CIN
- -308 J/kg
- Mixed-layer LCL
- 1838 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -83 m²/s²
- 0-3 km storm-relative helicity
- -75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
920
WUUS55 KPUB 052131
SVRPUB
COC071-052215-
/O.NEW.KPUB.SV.W.0133.190705T2131Z-190705T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
331 PM MDT Fri Jul 5 2019
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
South central Las Animas County in southeastern Colorado...
* Until 415 PM MDT.
* At 330 PM MDT, severe thunderstorms were located along a line
extending from 18 miles east of Model to near Trinchera, moving
northeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Branson and Trinchera.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3735 10397 3741 10374 3700 10383 3700 10406
TIME...MOT...LOC 2130Z 219DEG 11KT 3730 10389 3709 10399
HAIL...1.00IN
WIND...60MPH
$$
MOORE4 follow-up statements
221
WWUS55 KPUB 052142
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
342 PM MDT Fri Jul 5 2019
COC071-052215-
/O.CON.KPUB.SV.W.0133.000000T0000Z-190705T2215Z/
Las Animas CO-
342 PM MDT Fri Jul 5 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR SOUTH CENTRAL LAS ANIMAS COUNTY...
At 341 PM MDT, severe thunderstorms were located along a line
extending from 16 miles north of Branson to 8 miles northeast of
Trinchera, moving northeast at 10 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Trinchera.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3735 10396 3741 10374 3702 10383 3702 10405
TIME...MOT...LOC 2141Z 227DEG 10KT 3725 10389 3715 10393
HAIL...1.50IN
WIND...60MPH
$$
MOORE680
WWUS55 KPUB 052148
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
348 PM MDT Fri Jul 5 2019
COC071-052215-
/O.CON.KPUB.SV.W.0133.000000T0000Z-190705T2215Z/
Las Animas CO-
348 PM MDT Fri Jul 5 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR SOUTH CENTRAL LAS ANIMAS COUNTY...
At 347 PM MDT, severe thunderstorms were located along a line
extending from 17 miles north of Branson to 10 miles northeast of
Trinchera, moving northeast at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Trinchera.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3734 10396 3735 10375 3704 10383 3704 10404
3724 10399
TIME...MOT...LOC 2147Z 219DEG 11KT 3727 10387 3717 10391
HAIL...1.50IN
WIND...60MPH
$$
MOORE315
WWUS55 KPUB 052200
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
400 PM MDT Fri Jul 5 2019
COC071-052215-
/O.CON.KPUB.SV.W.0133.000000T0000Z-190705T2215Z/
Las Animas CO-
400 PM MDT Fri Jul 5 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR SOUTHEASTERN LAS ANIMAS COUNTY...
At 359 PM MDT, severe thunderstorms were located along a line
extending from 16 miles northeast of Trinchera to 6 miles north of
Branson, moving east at 10 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
southeastern Las Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3729 10394 3730 10376 3704 10383 3706 10396
3722 10395
TIME...MOT...LOC 2159Z 277DEG 9KT 3721 10382 3711 10386
HAIL...1.25IN
WIND...60MPH
$$
MOORE318
WWUS55 KPUB 052209
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
409 PM MDT Fri Jul 5 2019
COC071-052218-
/O.EXP.KPUB.SV.W.0133.000000T0000Z-190705T2215Z/
Las Animas CO-
409 PM MDT Fri Jul 5 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAS ANIMAS COUNTY
WILL EXPIRE AT 415 PM MDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire. However small hail and gusty winds are still
possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Pueblo.
LAT...LON 3729 10394 3730 10376 3704 10383 3706 10396
3722 10395
TIME...MOT...LOC 2208Z 219DEG 11KT 3723 10380 3713 10384
$$
MOOREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:08 PM MDT, 23 minutes earlier.
Area forecast discussion, Jul 5, 3:08 PM MDT, 23 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 308 PM MDT Fri Jul 5 2019 .SHORT TERM...(This evening through Saturday) Issued at 252 PM MDT Fri Jul 5 2019 Currently...Plenty of llvl moisture to tap into along the eastern mts...I-25 corridor and the eastern plains this afternoon as evidenced by the easterly surface winds and dewpoints in the 50s and 60s. Temps have climbed into the 80s as of 2 pm, and convection is starting to get organized over the southern Sangres and the Raton Mesa. Tonight and Tomorrow...Pattern remains the same over the next 24 hrs, as the upper ridge of high pressure persists over TX and OK. Easterly upslope flow will continue across the eastern plains through tomorrow, keeping the llvl moisture pool in place. Ongoing convection is expected to blossom and propagate east across the plains later this aftn and eve, and continue until around midnight. Latest SPC outlook has much of the plains in a Slight risk for severe weather tonight, and a severe thunderstorm watch is likely for strong damaging winds and large hail. There will be a lull in activity overnight with just some isolated showers possible across the far east, as well as the chance for some lower clouds banked up the eastern slopes of the e mts overnight into tomorrow morning. Tomorrow the area repeats the whole process, and SPC currently paints all of the plains in a Marginal risk box. The one thing to watch for, however, will be whether or not the plains will be under thick enough cloud cover and remain too stable for convection to explode once again. For now will plan on a repeat performance beginning late tomorrow morning. For the San Luis Valley, Lake and Chaffee Counties and the Continental Divide, these areas have been somewhat shielded from all the activity recently due to the llvl moisture pooling east of the southern Front Range. Convection this evening should be isolated at best, with clear skies overnight. Isolated to low-end scattered convection will likely develop by midday over the higher peaks. Area burn scars will continue to be threatened with any slow-moving thunderstorms that develop, as precipitable water amounts are increasing. Events scheduled across the region this weekend should remain vigilant of rapidly changing weather conditions. Minimum temps tonight are expected to drop into the 40s to around 50F for the high valleys, and 50s to lower 60s for the plains. Latest guidance indicates slightly cooler conditions tomorrow, with highs in the 70s for the high valleys and 70s to lower 80s for the plains. Moore .LONG TERM...(Saturday night through Friday) Issued at 252 PM MDT Fri Jul 5 2019 Moisture increases for Saturday and Sunday across southern CO as southwesterly flow taps deeper moisture from the south and shortwave trof across southern CA works its way northeastward around the the northwest periphery of the southern U.S. upper high. Arrival of this feature Saturday afternoon appears to time well with solar heating and destabilization for another round of afternoon thunderstorms, this time with more activity across the mountains and valleys as precipitable waters increase from .25 to .50 today to .50 to .75 on Saturday. Both NAM and GFS indicate at H5 jet feature lifting up from NM Saturday afternoon towards the Raton Mesa region which will also provide forcing for storms, reasonable steering flow aloft to keep storms moving, and increased flow aloft to result in stronger deep layer shears for storm organization. Highest CAPE and shear will be along and east of the southeast mountains with 1000-1500+ J/kg and 30-40 kts of deep layer shear. There are some uncertainties with regard to presence of a CAP across the plains which may suppress thunderstorms to along the Raton and points southward as portrayed in the NAMNest. GFS portrays a wetter more active pattern for the southeast plains through the evening. Will just have to see how things progress over the next 24 hours to determine severe potential, but either way, it does appear to be an active day for thunderstorms over the mountains with the potential for flash flooding on burn scars should they take a direct hit, and perhaps at least a marginal risk for severe thunderstorms across the eastern half of the district if instability can be realized. Sunday appears to have a little less forcing, but still plenty of moisture as precipitable waters increase a tad more across the mountains. Looks like another active day for thunderstorms across the mountains with weaker flow aloft resulting in lower deep layer shears and slower storm motions. Think threat this day will revolve more around burn scar flash flooding. Monday marks the beginning of a short lived drying trend. Another shortwave trough dampens out as it moves across western and northern CO. With decent forcing this day, suspect mountain convection will be active again and burn scars will need to be monitored closely for the ever persistent flash flood threat. Drier air works in for Tuesday and Wednesday which should result in more isolated high based thunderstorms across the mountains and adjacent plains producing gusty winds and lightning. Will still need to watch for the potential for dry line thunderstorms across the far eastern plains on Wednesday. Upper high center builds northward and re-establishes over CO through late week. The heat will turn up once again across CO while pattern recognition suggests the monsoon tap will sets up across AZ and UT at some point. Expect moisture to recycle within the upper high to provide better chances for slow moving mountain thunderstorms towards the end of the week with GFS suggesting an eastward shift of the upper high and perhaps a more sustained tap of monsoon moisture into next weekend. Time will tell. -KT && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 252 PM MDT Fri Jul 5 2019 VFR conditions expected across much of the forecast area over the next 24 hrs, including the three main TAF sites of KCOS, KPUB and KALS. Thunderstorm activity is forecast to continue along the I-25 corridor and eastern plains until 03-04z tonight as activity propagates east. Areas where storms do develop will see temporary IFR conditions due to reduced vsby and lowered cigs. There is also the chance for MVFR conditions due to lowered cigs late tonight along the I-25 corridor, affecting KCOS and KPUB after 09z-10z. Isolated storms will once again develop over the peaks of the eastern mts between 17z-18z tomorrow. Moore && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MOORE LONG TERM...KT AVIATION...MOORE
Hazardous weather outlook, Jul 5, 11:08 AM MDT, 4 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1108 AM MDT Fri Jul 5 2019 COZ058>089-093>099-061715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1108 AM MDT Fri Jul 5 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated thunderstorms will be possible over the Sangre de Cristo mountains and the central mountains this afternoon and evening, with scattered thunderstorms expected this afternoon and into the late night hours over the Pikes Peak region and the plains. The main storm risks will be lightning, gusty outflow winds, and with some of the stronger storms, small hail. However, there will be a chance for severe storms across the plains, with the greatest risk likely being from El Paso County to Crowley, Bent, Kiowa and Prowers Counties. The main severe risks will be hail up to the size of golf balls, and winds gusts around 60 mph. High river flows from snow melt runoff will continue today, with portions of the Arkansas River and the Rio Grande running high. Some minor flooding is expected in the lower Arkansas River Valley near Avondale. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Scattered to numerous showers and thunderstorms can be expected across the area Saturday and Sunday, mainly in the afternoon and evening hours. On Saturday, the best coverage of storms will be across eastern mountains and plains, while on Sunday areas over and near the higher terrain look to have the best coverage of storms. With ample available moisture, storms will be capable of producing heavy rainfall, leading to the potential for flash flooding, especially if storms move across the newer burn areas of the Spring, Junkins or Hayden Pass burn scars. Other storm threats will be dangerous cloud to ground lightning, gusty outflow winds up to 50 mph, with hail to the size of nickels possible with the stronger storms. For Monday through Thursday, a warmer and drier weather pattern starts to take shape. However, there will continue to be daily thunderstorm chances, with the best coverage of storms over and near the higher terrain in the afternoon and evening hours. The main storm threats through this period will be lightning and gusty winds up to 50 mph, with stronger storms capable of producing small hail and locally heavy rain. Rivers and streams will continue to flow high due to snow melt run off through the next several days. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and evening, over the southeast plains. 27/31
In the hours before
Local storm report, Jul 5, 10:26 AM MDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1026 AM MDT FRI JUL 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 15 N COLORADO SPRINGS 39.05N 104.84W
07/04/2019 M1.25 INCH EL PASO CO COCORAHS
SIZES RANGED FROM PEA TO HALF DOLLAR SIZED
AND LASTED 10 MINUTES.
&&Special weather statement, Jul 5, 12:39 PM MDT, 2 hours 52 minutes before
Special Weather Statement National Weather Service Pueblo CO 1239 PM MDT Fri Jul 5 2019 COZ074-075-087-088-051930- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- Southern Sangre De Cristo Mountains Above 11000 Ft CO- 1239 PM MDT Fri Jul 5 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HUERFANO AND WESTERN LAS ANIMAS COUNTIES UNTIL 130 PM MDT... At 1239 PM MDT, Doppler radar was tracking a strong thunderstorm over Spanish Peaks, or 9 miles southeast of Indian Creek on the southeastern Spring Brun Scar, moving northeast at 10 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Spanish Peaks and Cuchara Pass. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3729 10497 3738 10509 3757 10494 3738 10471 TIME...MOT...LOC 1839Z 224DEG 10KT 3737 10498 MOORE
Special weather statement, Jul 5, 2:38 PM MDT, 53 minutes before
Special Weather Statement National Weather Service Pueblo CO 238 PM MDT Fri Jul 5 2019 COZ074-075-087-088-052115- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- Southern Sangre De Cristo Mountains Above 11000 Ft CO- 238 PM MDT Fri Jul 5 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUERFANO AND NORTHWESTERN LAS ANIMAS COUNTIES UNTIL 315 PM MDT... At 238 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles northeast of Spanish Peaks, or 14 miles east of Indian Creek on the southeastern Spring Brun Scar, moving northeast at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Walsenburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3733 10479 3742 10498 3777 10480 3763 10450 TIME...MOT...LOC 2038Z 209DEG 17KT 3744 10484 KT
Special weather statement, Jul 5, 3:20 PM MDT, 11 minutes before
Special Weather Statement National Weather Service Pueblo CO 320 PM MDT Fri Jul 5 2019 COZ088-094-052200- Eastern Las Animas County CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 320 PM MDT Fri Jul 5 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY UNTIL 400 PM MDT... At 319 PM MDT, Doppler radar was tracking a strong thunderstorm over Trinchera, or 22 miles northwest of Des Moines, moving east at 15 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Branson and Trinchera. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3718 10410 3726 10384 3700 10375 3700 10408 TIME...MOT...LOC 2119Z 257DEG 11KT 3706 10401 MOORE
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:16 PM MDT | Special Weather Statement | PUB | Baca | 29 min |
| Jul 5, 12:39 PM MDT | Special Weather Statement | PUB | Huerfano | 51 min |
| Jul 5, 2:38 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Jul 5, 3:20 PM MDT | Special Weather Statement | PUB | Las Animas | 40 min |
| Jul 5, 5:10 PM MDT | Special Weather Statement | PUB | Douglas | 20 min |
| Jul 5, 5:17 PM MDT | Special Weather Statement | PUB | Costilla | 28 min |
| Jul 5, 5:28 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jul 5, 5:54 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Jul 5, 5:57 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.